`a`
Related Articles
1

Continuous maximal regularity on singular manifolds and its applications

Evolution Equations and Control Theory  Volume 5, Issue 2, Pages : 303 - 335, 2016

Yuanzhen Shao - (email)

 Abstract       References       Full Text      Related Articles

2

On the hierarchical optimal control of a chain of distributed systems

Journal of Dynamics and Games  Volume 2, Issue 2, Pages : 187 - 199, 2015

Getachew K. Befekadu - (email), Eduardo L. Pasiliao - (email)

 Abstract       References       Full Text      Related Articles

3

Well-posedness for a class of nonlinear degenerate parabolic equations

DCDS Supplements  Volume 2015, Issue special, Pages : 455 - 463, 2015

Giuseppe Floridia - (email)

 Abstract       References       Full Text      Related Articles      

4

Global well-posedness for the 3-D incompressible MHD equations in the critical Besov spaces

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1865 - 1884, 2015

Xiaoping Zhai - (email), Yongsheng Li - (email), Wei Yan - (email)

 Abstract       References       Full Text      Related Articles

5

Variational parabolic capacity

Discrete and Continuous Dynamical Systems  Volume 35, Issue 12, Pages : 5665 - 5688, 2015

Benny Avelin - (email), Tuomo Kuusi - (email), Mikko Parviainen - (email)

 Abstract       References       Full Text      Related Articles

6

Global existence and optimal decay rates of solutions to a reduced gravity two and a half layer model

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 981 - 1000, 2015

Haibo Cui - (email), Lei Yao - (email), Zheng-An Yao - (email)

 Abstract       References       Full Text      Related Articles

7

Existence of weak solutions for a PDE system describing phase separation and damage processes including inertial effects

Discrete and Continuous Dynamical Systems  Volume 35, Issue 6, Pages : 2565 - 2590, 2014

Christian Heinemann - (email), Christiane Kraus - (email)

 Abstract       References       Full Text      Related Articles

8

Exact wavefronts and periodic patterns in a competition system with nonlinear diffusion

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 6, Pages : 1589 - 1600, 2014

M. Guedda - (email), R. Kersner - (email), M. Klincsik - (email), E. Logak - (email)

 Abstract       References       Full Text      Related Articles

9

Decay estimates of global solution to 2D incompressible Navier-Stokes equations with variable viscosity

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4647 - 4669, 2014

J. Huang - (email), Marius Paicu - (email)

 Abstract       References       Full Text      Related Articles

10

A metapopulation model for sylvatic T. cruzi transmission with vector migration

Mathematical Biosciences and Engineering  Volume 11, Issue 3, Pages : 471 - 509, 2014

Britnee Crawford - (email), Christopher Kribs-Zaleta - (email)

 Abstract       References       Full Text      Related Articles

11

Small data solutions for semilinear wave equations with effective damping

DCDS Supplements  Volume 2013, Issue special, Pages : 183 - 191, 2013

Marcello D'Abbicco - (email)

 Abstract       References       Full Text      Related Articles      

12

Stability for the acoustic scattering problem for sound-hard scatterers

Inverse Problems and Imaging  Volume 7, Issue 4, Pages : 1307 - 1329, 2013

Giorgio Menegatti - (email), Luca Rondi - (email)

 Abstract       References       Full Text      Related Articles

13

Energy decay for Maxwell's equations with Ohm's law in partially cubic domains

Communications on Pure and Applied Analysis  Volume 12, Issue 5, Pages : 2229 - 2266, 2013

Kim Dang Phung - (email)

 Abstract       References       Full Text      Related Articles

14

Null controllability of degenerate parabolic equations in non divergence form via Carleman estimates

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 3, Pages : 687 - 701, 2012

Genni Fragnelli - (email)

 Abstract       References       Full Text      Related Articles

15

The decay estimates of solutions for 1D compressible flows with density-dependent viscosity coefficients

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 647 - 661, 2012

Wuming Li - (email), Xiaojun Liu - (email), Quansen Jiu - (email)

 Abstract       References       Full Text      Related Articles

16

Controllability results for a class of one dimensional degenerate/singular parabolic equations

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1415 - 1430, 2012

Morteza Fotouhi - (email), Leila Salimi - (email)

 Abstract       References       Full Text      Related Articles

17

Parabolic Liouville-type theorems via their elliptic counterparts

DCDS Supplements  Volume 2011, Issue Special, Pages : 1206 - 1213, 2011

Pavol Quittner - (email), Philippe Souplet - (email)

 Abstract       Full Text      Related Articles      

18

An existence and uniqueness result for flux limited diffusion equations

Discrete and Continuous Dynamical Systems  Volume 31, Issue 4, Pages : 1151 - 1195, 2011

Vicent Caselles - (email)

 Abstract       References       Full Text      Related Articles

19

Radial solutions to energy supercritical wave equations in odd dimensions

Discrete and Continuous Dynamical Systems  Volume 31, Issue 4, Pages : 1365 - 1381, 2011

Carlos E. Kenig - (email), Frank Merle - (email)

 Abstract       References       Full Text      Related Articles

20

Decay of solutions of the wave equation with localized nonlinear damping and trapped rays

Mathematical Control and Related Fields  Volume 1, Issue 2, Pages : 251 - 265, 2011

Kim Dang Phung - (email)

 Abstract       References       Full Text      Related Articles

21

Decay property for a plate equation with memory-type dissipation

Kinetic and Related Models  Volume 4, Issue 2, Pages : 531 - 547, 2011

Yongqin Liu - (email), Shuichi Kawashima - (email)

 Abstract       References       Full Text      Related Articles

22

Existence theorem for a model of dryland vegetation

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 197 - 224, 2011

Yukie Goto - (email), Danielle Hilhorst - (email), Ehud Meron - (email), Roger Temam - (email)

 Abstract       References       Full Text      Related Articles

23

Uniqueness and nonuniqueness of solutions to parabolic problems with singular coefficients

Discrete and Continuous Dynamical Systems  Volume 30, Issue 3, Pages : 891 - 916, 2011

Maria Assunta Pozio - (email), Fabio Punzo - (email), Alberto Tesei - (email)

 Abstract       References       Full Text      Related Articles

24

Local properties of non-negative solutions to some doubly non-linear degenerate parabolic equations

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 481 - 492, 2009

Simona Fornaro - (email), Ugo Gianazza - (email)

 Abstract       Full Text      Related Articles

25

Fundamental solutions for wave equation in Robertson-Walker model of universe and $L^p-L^q$ -decay estimates

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 3, Pages : 483 - 502, 2009

Karen Yagdjian - (email), Anahit Galstian - (email)

 Abstract       Full Text      Related Articles

26

Weak solutions of linear degenerate parabolic equations and an application in image processing

Communications on Pure and Applied Analysis  Volume 8, Issue 4, Pages : 1203 - 1229, 2009

Kristian Bredies - (email)

 Abstract       Full Text      Related Articles

27

Hyperbolic--parabolic singular perturbation for mildly degenerate Kirchhoff equations: Global-in-time error estimates

Communications on Pure and Applied Analysis  Volume 8, Issue 4, Pages : 1313 - 1332, 2009

Marina Ghisi - (email), Massimo Gobbino - (email)

 Abstract       Full Text      Related Articles

28

The dirichlet problem for singluar fully nonlinear operators

DCDS Supplements  Volume 2007, Issue Special, Pages : 110 - 121, 2007

Isabeau Birindelli - (email), Francoise Demengel - (email)

 Abstract       Full Text      Related Articles      

29

Blow up and decay bounds in guasi linear parabolic problems

DCDS Supplements  Volume 2007, Issue Special, Pages : 704 - 712, 2007

Monica Marras - (email), Stella Vernier Piro - (email)

 Abstract       Full Text      Related Articles      

30

Null controllability of degenerate parabolic operators with drift

Networks and Heterogeneous Media  Volume 2, Issue 4, Pages : 695 - 715, 2007

Piermarco Cannarsa - (email), Genni Fragnelli - (email), Dario Rocchetti - (email)

 Abstract       Full Text      Related Articles

31

The Cauchy problem for the inhomogeneous porous medium equation

Networks and Heterogeneous Media  Volume 1, Issue 2, Pages : 337 - 351, 2006

Guillermo Reyes - (email), Juan-Luis Vázquez - (email)

 Abstract       Full Text      Related Articles

32

Persistent regional null contrillability for a class of degenerate parabolic equations

Communications on Pure and Applied Analysis  Volume 3, Issue 4, Pages : 607 - 635, 2004

Piermarco Cannarsa - (email), Patrick Martinez - (email), Judith Vancostenoble - (email)

 Abstract       Full Text      Related Articles

33

Long-time asymptotic behaviors of solutions of $N$-dimensional dissipative partial differential equations

Discrete and Continuous Dynamical Systems  Volume 8, Issue 4, Pages : 1025 - 1042, 2002

Linghai Zhang - (email)

 Abstract       Full Text      Related Articles

34

Intrinsic Harnack estimates for nonnegative local solutions of degenerate parabolic equations

Electronic Research Announcements of the AMS  Volume 12, Issue 0, Pages : 95 - 99,

 Abstract       Full Text      Related Articles